Artículo de revista
Non rectifiable delone sets in SOL and other solvable groups
Fecha
2018Registro en:
Indiana University Mathematics Journal, 67 (1): 89-118
1943-5258
Autor
Dymarz, Tullia
Navas, Andre S.
Institución
Resumen
Given a lattice Gamma subset of SOL, we show there is a uniformly discrete coarsely dense subset D subset of Gamma that is not bi-Lipschitz equivalent to Gamma. We also prove similar results for lattices in certain higher rank abelian-by-abelian groups and for the solvable Baumslag-Solitar groups.